Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The initial value problem for acoustic gravity waves

Author: Gary McCartor
Journal: Quart. Appl. Math. 47 (1989), 295-307
MSC: Primary 76N10; Secondary 76C15, 76Q05
DOI: https://doi.org/10.1090/qam/998102
MathSciNet review: 998102
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The initial value problem for acoustic-gravity waves in atmospheres composed of one or two isothermal layers is solved. For the case of two layers the problem is formulated in an indefinite space.

References [Enhancements On Off] (What's this?)

  • [1] The literature on acoustic-gravity waves is extensive. See S. H. Francis, J. Atmos. and Terr. Phys. 37, 1011, 1975
  • [2] G. D. Thome, J. Geophys. Res. 73, 6319, 1967

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76N10, 76C15, 76Q05

Retrieve articles in all journals with MSC: 76N10, 76C15, 76Q05

Additional Information

DOI: https://doi.org/10.1090/qam/998102
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society